I have a friend that has recently switched to generic. No he is having increased urination and feels that it is affecting him differently. Does the Watson 408 have a diuretic in it?
Can someone have a different reaction to this rather than trade name?
- 7 Nov 2009 by loriprn
- 11 November 2009
Added 7 Nov 2009:
I'm sorry I should have said the name of the medication I was talking about, lisinopril.
No, the pill with imprint Watson 408 only has lisinopril in it.
Urinating more or less than usual, or not at all is a serious side effect of lisinopril. Please see your doctor.
Other known side effects are:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; severe stomach pain; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
feeling light-headed, fainting; urinating more or less than usual, or not at all; fever, chills, body aches, flu symptoms; tired feeling, muscle weakness, and pounding or uneven heartbeats; chest pain; or swelling, rapid weight gain.
Less serious lisinopril side effects may include:
cough; dizziness, drowsiness, headache; depressed mood; nausea, vomiting, diarrhea, upset stomach; or mild skin itching or rash.
This is not a complete list of side effects and others may occur.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 1 answer
Posted 16 Aug 2014 • 1 answer
Posted 20 Jan 2017 • 0 answers
Posted 21 Apr 2017 • 0 answers
Posted 18 Mar 2018 • 1 answer